# SDR CA990323004

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Strap Pack
- Part number: 369D21210501
- Condition: Cracked
- Location: M/R Hub
- Part time: 1,608 hours
- Component: 369D21200503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STRAP PACK CRACKED IN AREA ADJACENT TO LEAD/LAG LINK ATTACHMENT.   NO CRACKS ARE ALLOWED IN THIS AREA.
